# SDR UPS804247

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK AT THE AFT END OF THE RIGHT HAND WING LEADING EDGE RIB AT STATION XFS 304.  MAINTENANCE STOP DRILLED THE CRACK, REPAIRED AND PRIMED PER SRM 57-2-0 FIGURE 1 AND 51-8-1.
